It's been 2 weeks today since I took my last ribavirin and almost 3 weeks since I had my last pegasys shot and I am starting to get feel almost normal. ( big emphasys on almost).
I have a good feeling about stuff I do at work ( pride in what I do). I'm still not as strong and don't have the endurance I should, but I can do my work now.
Still haven't gone out a cleaned up the ice storm damage, but I'm looking at it daily.
My attitude is getting better.
I'm down to every other day, taking the ad's the doc had me on, which means I will soon be only taking 2 pills a day soon. ( prilosec). I hate taking pills.
While on the incivek, I had ALL the major sides.
So I just wanted to say to the people that are struggling through the early stages of triple tx, ( or any hep c treatment)
there is life at the end of all that hell.
Congratulations!! That Incivek was tough on us and on those pesky virons so it's all gooooood. haha Seeing it in the rear view mirror, doesn't seem so bad for the outcome. You did it my fellow warrior and I salute you.
Hi Marty, so good to hear you are doing so well. I am 4.5 weeks post tx (incivek/24 wks). This is the week I would say I am where you are. Taking me a bit longer but it's definitely getting better. We are healing, wahoo!
Had a meeting yesterday, had to talk, off the cuff, for an hour about the analysis I had been doing. Completely lost my thoughts about 40 minutes in. Had to stop and regroup. Embarrassing. But did finish after a couple min break. Two weeks ago could not have done more than 10 minutes. Each week it's a little better. I can do some light arobics again. I can walk a mile without resting.
good for you marty....after 6 weeks i started feeling way better....you'll be doing great soon...i went from 150 zoloft to 100 then 75 then 50 then 25 and now have stopped 3.5 months post tx.... waiting for results is really something after tx...i want to get tested every week..but still only once a month...good luck...billy
im new to the forum and this is my second try !! 1st time was only on pegyltd intfrn/riba was only on tx 3mths had to stop side effects dibilitated me !! now im going to be starting the 3 med's incivek/pgltd intfrn/riba. hearing u guys discuss the tx gives me more hope thank you & congratulations
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.